MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBALANCE TKA TIBIAL TRAY SIZE 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBALANCE TKA TIBIAL TRAY SIZE 5
Health Effect - Clinical Code No Information (3190)
Date of Event 08/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation and the contribution of the device to the reported event could not be determined.The catalog number, ar-503-tttf and lot number 1380224 associated with this event has been involved in recall number 1220246-1/29/16-001-r.The information received regarding the event is not sufficient to determine the cause of the event or whether it had any relation to the recall.
 
Event or Problem Description
It has been reported on october 4, 2018 by the patient's legal representative that patient had undergone a left tka procedure on (b)(6) 2015 and a right tka procedure on (b)(6) 2015.Specific information regarding the patient's issues have not been provided.No revision procedures have taken place that arthrex is aware of.The following arthrex devices were implanted during the left tka on (b)(6) 2015: tibial tray implant, ar-503-ttth, lot 1358298, femoral implant, ar-517-7l, lot 1438515, bearing implant, ar-513-rh, lot 113601428.The following arthrex devices were implanted during the right tka on (b)(6) 2015: tibial tray implant, ar-503-tttf, lot 1380224, femoral implant, ar-517-7r, lot 1738528, bearing implant, ar-512-rf08, lot 113601434, patella implant, ar-504-psc9, lot 113601527.Additional information provided 2/4/2019: medical records dated (b)(6) 2017 noted the right knee has varus malalignment with subsidence and loosening.It was also recommended that the patient lose weight as his bmi was closer to 46.On (b)(6) 2018 the patient underwent a revision right tka due to tibial loosening.During the revision procedure the right tibial tray, femoral implant, bearing implant and patella implant were all explanted.The devices were replaced with another manufacturer's product.The revision took place at a different facility then the original right tka surgery and was performed by a different surgeon.At the time of the revision the patient's bmi was 37.

Brand Name
IBALANCE TKA TIBIAL TRAY SIZE 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key8381860
Report Number1220246-2019-00925
Device Sequence Number2326554
Product Code JWH
UDI-Device Identifier00888867106734
UDI-Public00888867106734
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081127
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberIBALANCE TKA TIBIAL TRAY SIZE 5
Device Catalogue NumberAR-503-TTTF
Device Lot Number1380224
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1220246-1/29/16-001-R
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BEARING IMPLANT AR-512-RF08, LOT 113601434; FEMORAL IMPLANT AR-517-7R, LOT 1738528; PATELLA IMPLANT AR-504-PSC9, LOT 113601527
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight113